# SDR DL777040322

- Difficulty date: April 8, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 18,932 hours, 3,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROWS 30D-44E AND 30F-44G INOP.  REPLACED FUSE IN BATTERY PACK.  EMERGENCY LIGHT CHECK OK.
